# SDR HALA2017021100029

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 55,794 hours, 10,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100800201
- Part serial: 1342
- Condition: Inoperative
- Location: Exterior
- Part time: 22,578 hours, 3,904 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EXTERIOR EMERGENCY LIGHT INOP. RELAMPED R2 EXTERIOR EMERGENCY LIGHT. OPS CHECK GOOD. OK FOR SERVICE.
